Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

What is the cause and treatment of dropping of eyes?

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1037 Questions
I have found methy acrylic acid in my wax after waxing my eyes brown. My skin got burn and my eyes sore. I had to see dermatologist and opthamologist, but my eyes brown muscle have been dropping make my eyes look smaller than it used to be. does acid cause my eyes 's muscle dropping?
Posted Sun, 16 Feb 2014 in Vision and Eye Disorders
Answered by Dr. N. K. Misra 5 hours later
My Dear, Thanks for sending your query to us. Methyl salicylate can effect the skin and some of it,when applied near rhe eye can effect the outer most layers of the eye leading to a form of chemical conjunctivitis. As far as the effect on eye brow muscles is concerned,the effect ,if thre is trasitory,lasting not beyond 24hours. The compound is also present in various pain killers. The drooping if you are having will go awaywith time,this may have been due to nerve irritation,and is transitory. Do get back to me in case of further query in this regard.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor